# SDR 95ZZZX4363

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N352PA
- Make and model: Boeing 727225
- Aircraft serial: 20616
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fs 783.95
- Part time: 59,103 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A VISUAL INSPECTION OF FRAME FLANGE AND WEB AT FS 783.95 JUST BELOW STR 17L, FOUND CRACK, 3 INCHES INTO WEB, FROM FLANGE TO LIGHTING HOLE.  SUSPECT CAUSE BY METAL FATIGUE.  REPAIR DONE IAW BOEING DRAWING NR 65C36280.
